# SDR SWAA2024052086045

- Difficulty date: May 15, 2024
- Submitted: May 20, 2024
- Operation: Air carrier
- Aircraft: N7736A
- Make and model: Boeing 737-7BD
- Aircraft serial: 35109
- Aircraft time: 55,821 hours, 28,959 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INOP LAVATORY A EMERGENCY LIGHT AT FWD GALLEY AREA 2024-259404<[01] REPLACED LAMPS IN LAVATORY A EMERGENCY LIGHT AT FWD GALLEY AREA IAW B737-700 AMM 33-51-01-960-802 AND PERFORMED OPERATIONAL TEST OF EMERGENCY LIGHTS IAW B737-700 AMM 33-51-00-710-801 TEST IS OKAY;[02] TASK COMPLETED
